Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Bipartite graph")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2190

  • Page / 88

Export

Selection :

  • and

Ramsey functions involving Km,n with n largeYUSHENG LI; XUEQING TANG; WENAN ZANG et al.Discrete mathematics. 2005, Vol 300, Num 1-3, pp 120-128, issn 0012-365X, 9 p.Article

The PI index of product graphsYOUSEFI-AZARI, H; MANOOCHEHRIAN, B; ASHRAFI, A. R et al.Applied mathematics letters. 2008, Vol 21, Num 6, pp 624-627, issn 0893-9659, 4 p.Article

The crossing number of K2,m □PnZHENG WENPING; LIN XIAOHUI; YANG YUANSHENG et al.Discrete mathematics. 2008, Vol 308, Num 24, pp 6639-6644, issn 0012-365X, 6 p.Article

Exact and Approximate Algorithms for the Most Connected Vertex ProblemCHENG SHENG; YUFEI TAO; JIANZHONG LI et al.ACM transactions on database systems. 2012, Vol 37, Num 2, issn 0362-5915, 12.1-12.39Article

The crossing number of K4,n on the real projective planePAK TUNG HO.Discrete mathematics. 2005, Vol 304, Num 1-3, pp 23-33, issn 0012-365X, 11 p.Article

Characterizing minimally n-extendable bipartite graphsDINGJUN LOU.Discrete mathematics. 2008, Vol 308, Num 11, pp 2269-2272, issn 0012-365X, 4 p.Article

Ore-type conditions for bipartite graphs containing hexagonsQINGSONG ZOU; GUOJUN LI; AIJUN DONG et al.Discrete mathematics. 2011, Vol 311, Num 16, pp 1658-1665, issn 0012-365X, 8 p.Article

Extremal graphs with respect to the vertex PI indexNADJAFI-ARANI, M. J; FATH-TABAR, G. H; ASHRAFI, A. R et al.Applied mathematics letters. 2009, Vol 22, Num 12, pp 1838-1840, issn 0893-9659, 3 p.Article

The bipartite edge frustration of extension of splice and link graphsYARAHMADI, Zahra.Applied mathematics letters. 2010, Vol 23, Num 9, pp 1077-1081, issn 0893-9659, 5 p.Article

A note on the connectivity of Kronecker products of graphsGUJI, Raxida; VUMAR, Elkin.Applied mathematics letters. 2009, Vol 22, Num 9, pp 1360-1363, issn 0893-9659, 4 p.Article

On the pseudo-inverse of the laplacian of a bipartite graphHO, Ngoc-Diep; VAN DOOREN, Paul.Applied mathematics letters. 2005, Vol 18, Num 8, pp 917-922, issn 0893-9659, 6 p.Article

Analogues of the braid group whose graphs are starsNAPTHINE, A. K.Proceedings of the Edinburgh Mathematical Society. 1985, Vol 28, Num 1, pp 35-39, issn 0013-0915Article

Another characterisation of Pfaffian bipartite graphsLITTLE, C. H. C.Journal of the Australian Mathematical Society. Series A, Pure mathematics. 1985, Vol 39, Num 1, pp 132-142, issn 0334-3316Article

Embeddings of bipartite graphsABU-SBEIH, M; PARSONS, T. D.Journal of graph theory. 1983, Vol 7, Num 3, pp 325-334, issn 0364-9024Article

On a product dimension of bipartite graphsPOLJAK, S; RODL, D; PULTR, A et al.Journal of graph theory. 1983, Vol 7, Num 4, pp 475-486, issn 0364-9024Article

Counterexample to a conjecture of Györi on C2l-free bipartite graphsBALBUENA, C; GARCIA-VAZQUEZ, P; MARCOTE, X et al.Discrete mathematics. 2007, Vol 307, Num 6, pp 748-749, issn 0012-365X, 2 p.Article

Row-ordering schemes for sparse givens transformations. I. Bipartite graph modelGEORGE, A; LIU, J; NG, E et al.Linear algebra and its applications. 1984, Vol 61, pp 55-81, issn 0024-3795Article

Extremal properties of the bipartite vertex frustration of graphsYARAHMADI, Zahra; ALI REZA ASHRAFI.Applied mathematics letters. 2011, Vol 24, Num 11, pp 1774-1777, issn 0893-9659, 4 p.Article

Exponentially many nonisomorphic genus embeddings of Kn,mKORZHIK, Vladimir P.Discrete mathematics. 2010, Vol 310, Num 21, pp 2919-2924, issn 0012-365X, 6 p.Article

On the extremal graphs with respect to the vertex PI indexILIC, Aleksandar.Applied mathematics letters. 2010, Vol 23, Num 10, pp 1213-1217, issn 0893-9659, 5 p.Article

Sharp upper bounds on the second largest eigenvalues of connected graphsMINGQING ZHAI; HUIQIU LIN; BING WANG et al.Linear algebra and its applications. 2012, Vol 437, Num 1, pp 236-241, issn 0024-3795, 6 p.Article

Maximizing the Laplacian spectral radii of graphs with given diameterMINGQING ZHAI; JINLONG SHU; ZHONGHUA LU et al.Linear algebra and its applications. 2009, Vol 430, Num 8-9, pp 1897-1905, issn 0024-3795, 9 p.Article

Size bipartite Ramsey numbersYUQIN SUN; YUSHENG LI.Discrete mathematics. 2009, Vol 309, Num 5, pp 1060-1066, issn 0012-365X, 7 p.Conference Paper

On complexity of special maximum matchings constructingKAMALIAN, R. R; MKRTCHYAN, V. V.Discrete mathematics. 2008, Vol 308, Num 10, pp 1792-1800, issn 0012-365X, 9 p.Article

Group testing in graphsSU-TZU JUAN, Justie; CHANG, Gérard J.Journal of combinatorial optimization. 2007, Vol 14, Num 2-3, pp 113-119, issn 1382-6905, 7 p.Conference Paper

  • Page / 88